Skip to Main content Skip to Navigation
New interface
Journal articles

Smooth travelling-wave solutions to the inviscid surface quasigeostrophic equation

Abstract : We construct families of smooth travelling-wave solutions to the inviscid surface quasi- geostrophic equation (SQG). These solutions can be viewed as the equivalents for this equation of the vortex anti-vortex pairs in the context of the incompressible Euler equation. Our argument relies on the stream function formulation and eventually amounts to solving a fractional nonlinear elliptic equation by variational methods.
Document type :
Journal articles
Complete list of metadata

https://hal-cyu.archives-ouvertes.fr/hal-02980371
Contributor : Cybu Recherche Connect in order to contact the contributor
Submitted on : Tuesday, October 27, 2020 - 2:39:01 PM
Last modification on : Saturday, October 15, 2022 - 4:49:06 AM

Links full text

Identifiers

Citation

Philippe Gravejat, Didier Smets. Smooth travelling-wave solutions to the inviscid surface quasigeostrophic equation. International Mathematics Research Notices, 2019, 2019 (6), pp.1744-1757. ⟨10.1093/imrn/rnx177⟩. ⟨hal-02980371⟩

Share

Metrics

Record views

22